Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 17, NWS Fort Worth, TX

April 4, 20116 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 4, 2011, 4:44 AM CDT for 6 counties in Texas. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 4:44 AM CDT (09:44 UTC)
Expired
Apr 4, 2011, 5:45 AM CDT
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Dallas County, TX, Denton County, TX, Kaufman County, TX, Rockwall County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 78 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 4:56 AM CDTHAIL 1Dallas, TXPENNY TO QUARTER HAIL NEAR THE INTERSECTION OF NW HIGHWAY AND INWOOD (NEAR KDAL).
Apr 4, 5:04 AM CDTHAIL 0.75Plano, TX
Apr 4, 5:20 AM CDTHAIL 0.752 N Addison, TXCORRECTED TIME...PENNY SIZED HAIL IN ADDISON. NEAR THE INTERSECTION OF THE GEORGE BUSH TURNPIKE AND DALLAS NORTH TOLLWAY.
Apr 4, 5:50 AM CDTHAIL 1Arlington, TXQUARTER SIZE HAIL OCCURRED AT MARTIN HS IN SOUTH ARLINGTON. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1169 J/kg
Mixed-layer CIN
-459 J/kg
Mixed-layer LCL
1778 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WUUS54 KFWD 040944
SVRFWD
TXC085-113-121-257-397-439-041045-
/O.NEW.KFWD.SV.W.0017.110404T0944Z-110404T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
444 AM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
  ROCKWALL COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 545 AM CDT

* AT 444 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM ANNA TO 4 MILES EAST OF IRVING
  TO MANSFIELD...AND MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FAIRVIEW...COCKRELL HILL...RICHARDSON...CEDAR HILL STATE PARK...
  UNIVERSITY PARK...HIGHLAND PARK...PARKER...LOWRY CROSSING...
  LUCAS...PRINCETON...DUNCANVILLE...CEDAR HILL...MURPHY...DALLAS...
  GARLAND...SACHSE...DESOTO...WYLIE...ROWLETT...FARMERSVILLE...
  LANCASTER...HUTCHINS...MESQUITE...SUNNYVALE...BALCH SPRINGS...
  ROCKWALL...WILMER...HEATH...FATE...ROYSE CITY...SEAGOVILLE...
  CRANDALL...COMBINE AND FORNEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3342 9683 3340 9683 3341 9638 3334 9637
      3335 9628 3288 9629 3254 9634 3252 9650
      3255 9654 3256 9720 3285 9717 3306 9719
      3341 9701
TIME...MOT...LOC 0944Z 270DEG 23KT 3334 9651 3284 9687
          3256 9709

$$


85/NH
2 follow-up statements
330 
WWUS54 KFWD 041007
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
507 AM CDT MON APR 4 2011

TXC085-113-121-257-397-439-041045-
/O.CON.KFWD.SV.W.0017.000000T0000Z-110404T1045Z/
DENTON TX-COLLIN TX-TARRANT TX-DALLAS TX-ROCKWALL TX-KAUFMAN TX-
507 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR NORTHWESTERN KAUFMAN...ROCKWALL...DALLAS...EASTERN TARRANT...
COLLIN AND SOUTHEASTERN DENTON COUNTIES...

AT 507 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MELISSA TO GARLAND TO
LANCASTER...MOVING EAST AT 35 MPH.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 42 AND 90...
I-20 BETWEEN MILE MARKERS 445 AND 497...
I-30 BETWEEN MILE MARKERS 24 AND 79...
I-45 BETWEEN MILE MARKERS 267 AND 284...
I-635 BETWEEN MILE MARKERS 1 AND 36.

LAT...LON 3334 9637 3335 9628 3288 9629 3254 9634
      3252 9650 3255 9654 3256 9720 3285 9717
      3306 9719 3317 9708 3331 9685 3340 9661
      3341 9638
TIME...MOT...LOC 1007Z 268DEG 30KT 3327 9659 3290 9659
          3258 9681

$$
354 
WWUS54 KFWD 041028
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
528 AM CDT MON APR 4 2011

TXC085-113-121-257-397-439-041045-
/O.CON.KFWD.SV.W.0017.000000T0000Z-110404T1045Z/
DENTON TX-COLLIN TX-TARRANT TX-DALLAS TX-ROCKWALL TX-KAUFMAN TX-
528 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR NORTHWESTERN KAUFMAN...ROCKWALL...DALLAS...EASTERN TARRANT...
COLLIN AND SOUTHEASTERN DENTON COUNTIES...

AT 527 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM WESTMINSTER TO BEDFORD. A SECOND 
AREA OF SEVERE THUNDERSTORMS WAS LOCATED OVER THE SOUTHEAST PARTS OF 
THE CITY OF DALLAS NEAR BALCH SPRINGS AND HUTCHINS. ALL 
THUNDERSTORMS WERE MOVING EAST AT 25 MPH.  

LAT...LON 3334 9637 3335 9628 3288 9629 3254 9634
      3252 9650 3255 9654 3256 9720 3285 9717
      3299 9718 3331 9685 3340 9661 3341 9638
TIME...MOT...LOC 1027Z 278DEG 22KT 3333 9642 3280 9710

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:23 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 4, 3:23 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
323 AM CDT MON APR 4 2011

.DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM AHEAD OF A STRONG
COLD FRONT. THE STORMS SHOULD BECOME MORE NUMEROUS AND ORGANIZED
AS THE COLD FRONT MOVES FURTHER SOUTH AND EAST. STEEP MID LEVEL
LAPSE RATES AND VERY STRONG WINDS THROUGH A DEEP LAYER OF THE
ATMOSPHERE WILL RESULT IN SOME SEVERE STORMS WITH HAIL AND
DOWNBURST WINDS. EXPECT STORMS TO END QUICKLY FROM NORTHWEST TO
SOUTHEAST THROUGH THE MORNING AS MUCH DRIER AIR MOVES IN BEHIND
THE COLD FRONT. A VERY TIGHT PRESSURE GRADIENT BEHIND THE COLD
FRONT WILL RESULT IN ANOTHER VERY WINDY DAY ACROSS THE ENTIRE
REGION. THEREFORE...WILL LEAVE A WIND ADVISORY IN PLACE THROUGH
THE AFTERNOON AND ALSO KEEP A RED FLAG WARNING IN EFFECT THROUGH
MID EVENING FOR VERY CRITICAL FIRE WEATHER CONDITIONS.

SURFACE HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT WITH
DECREASING WINDS...CLEARING SKIES AND MUCH COOLER TEMPERATURES.
A WARMING TREND WILL BEGIN TUESDAY WITH BUILDING HIGH PRESSURE
ALOFT AND THE RETURN OF LOW LEVEL MOISTURE IN RESPONSE TO A
DEEPENING SURFACE LOW ACROSS THE HIGH PLAINS. THE UPPER RIDGE OF
HIGH PRESSURE WILL FLATTEN AND MOVE EAST ON WEDNESDAY WHILE A MID
LEVEL TROUGH MOVES ON SHORE IN THE WEST. A FEW THUNDERSTORMS WILL
BE POSSIBLE THURSDAY AS LARGE SCALE LIFT INCREASES WITH THE
APPROACHING UPPER SYSTEM. ONE LIMITING FACTOR FOR STORM
DEVELOPMENT WILL BE A STRONG CAP OF WARM AIR. THEREFORE...WILL
KEEP ONLY LOW POPS MENTIONED MAINLY EAST OF INTERSTATE 35. THE
UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION THURSDAY NIGHT AND
BRING AN END TO THE PRECIPITATION CHANCES.

SOUTHWEST FLOW ALOFT WILL CONTINUE FRIDAY THROUGH SUNDAY AS
ANOTHER LOW PRESSURE SYSTEM DEVELOPS IN THE WEST AND MOVES
EASTWARD. ABUNDANT LOW LEVEL MOISTURE AND INCREASING LARGE SCALE
LIFT FROM THIS APPROACHING SYSTEM WILL RESULT IN ANOTHER CHANCE
FOR SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY. SINCE
A CAP WILL REMAIN IN PLACE...WILL KEEP ONLY SLIGHT POPS IN THE
FORECAST. THE UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION
SUNDAY NIGHT AND ALLOW A COLD FRONT TO MOVE ACROSS NORTH TEXAS.
THE PASSAGE OF THE FRONT WILL BRING COOLER AND DRIER AIR TO START
THE WORK WEEK.

HIGH TEMPERATURES TODAY AND TUESDAY WILL BE IN THE 60S AND 70S WITH LOWS
TONIGHT RANGING FROM THE MID 30S IN THE NORTH TO THE MID 40S IN
THE SOUTH AND ALSO ACROSS PORTIONS OF THE METROPLEX. LOWS TUESDAY
NIGHT WILL RANGE FROM THE MID 40S TO THE LOWER 50S. TEMPERATURES
FROM MID WEEK THROUGH THE WEEKEND WILL BE ON THE WARM SIDE OVERALL
WITH HIGHS MAINLY IN THE 80S AND LOWS IN THE 50S AND 60S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  44  73  53  80 /  20   5   0   5  10
WACO, TX              75  41  75  51  80 /  20   5   0   5   5
PARIS, TX             67  38  70  46  75 /  30   5   0   5  10
DENTON, TX            68  38  75  51  81 /  10   5   0  10  10
MCKINNEY, TX          67  36  74  48  76 /  20   5   0   5  10
DALLAS, TX            70  46  73  52  79 /  20   5   0   5  10
TERRELL, TX           71  41  72  50  77 /  20   5   0   5  10
CORSICANA, TX         72  42  73  50  78 /  30   5   0   5  10
TEMPLE, TX            76  42  74  50  82 /  20   5   0   5   5
MINERAL WELLS, TX     70  37  76  46  84 /  10   5   0  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

30/79
Hazardous weather outlook, Apr 4, 4:43 AM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
443 AM CDT MON APR 4 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-050945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
443 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
THIS EVENING.

A WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS. WIND
GUSTS UP TO 40 MPH CAN BE EXPECTED.

A CHANCE OF THUNDERSTORMS WILL CONTINUE TODAY ACROSS NORTH TEXAS
PRIMARILY DURING THE MORNING HOURS. THE BEST CHANCES FOR STORMS WILL
BE ALONG AND EAST OF INTERSTATE 35. A FEW STORMS COULD BECOME
SEVERE PRODUCING STRONG GUSTY WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE OVER THE WESTERN
HALF OF THE REGION THROUGH THE MIDDLE OF THE WEEK AS GUSTY WINDS
CONTINUE ACROSS THE AREA.

THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY ACROSS
EASTERN PORTIONS OF NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS CENTRAL AND
EASTERN PORTIONS OF NORTH TEXAS.

In the hours before

Special weather statement, Apr 4, 3:42 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
342 AM CDT MON APR 4 2011

TXZ118-040915-
TARRANT TX-
342 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  TARRANT COUNTY

AT 342 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF HALTOM CITY...MOVING NORTHEAST AT
55 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3299 9748 3299 9703 3267 9703 3266 9702
      3259 9702 3257 9704 3256 9754 3293 9755
      3299 9753 3300 9749
TIME...MOT...LOC 0842Z 244DEG 47KT 3281 9731

85/NH
Local storm report, Apr 4, 3:54 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
354 AM CDT MON APR 04 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 AM     HAIL             3 N FORT WORTH          32.79N  97.34W
04/04/2011  E1.25 INCH       TARRANT            TX   NWS EMPLOYEE

            NICKEL TO HALF DOLLAR HAIL FALLING AT THE NWS OFFICE IN
            FT WORTH
Special weather statement, Apr 4, 4:18 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
418 AM CDT MON APR 4 2011

TXZ133-040945-
JOHNSON TX-
418 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN JOHNSON COUNTY

AT 418 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTH OF JOSHUA...MOVING NORTHEAST AT 45
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVARADO...BURLESON...
CLEBURNE...GRANDVIEW...JOSHUA...KEENE AND VENUS.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3255 9750 3256 9747 3255 9709 3231 9709
      3228 9712 3222 9742
TIME...MOT...LOC 0918Z 243DEG 39KT 3244 9735
Local storm report, Apr 4, 4:28 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 AM CDT MON APR 04 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 AM     HAIL             HURST                   32.82N  97.15W
04/04/2011  E1.00 INCH       TARRANT            TX   PUBLIC

            QUARTER HAIL IN HURST
Local storm report, Apr 4, 4:40 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
440 AM CDT MON APR 04 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     HAIL             WATAUGA                 32.85N  97.27W
04/04/2011  E1.25 INCH       TARRANT            TX   PUBLIC
Local storm report, Apr 4, 4:41 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
441 AM CDT MON APR 04 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 AM     HAIL             VENUS                   32.43N  97.12W
04/04/2011  E0.88 INCH       JOHNSON            TX   TRAINED SPOTTER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 10:28 PM CDTSpecial Weather StatementFWDStephens32 min
Apr 4, 1:42 AM CDTSpecial Weather StatementFWDComanche33 min
Apr 4, 2:03 AM CDTSpecial Weather StatementFWDComanche, Erath27 min
Apr 4, 2:25 AM CDTSpecial Weather StatementFWDHamilton35 min
Apr 4, 2:28 AM CDTSpecial Weather StatementFWDSomervell32 min
Apr 4, 2:59 AM CDTSpecial Weather StatementFWDBosque31 min
Apr 4, 3:29 AM CDTSpecial Weather StatementFWDJohnson31 min
Apr 4, 3:32 AM CDTSpecial Weather StatementFWDPalo Pinto28 min
Apr 4, 3:42 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 4, 3:48 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant57 min
Apr 4, 4:18 AM CDTSpecial Weather StatementFWDJohnson27 min
Apr 4, 4:46 AM CDTSpecial Weather StatementFWDHood, Somervell29 min
Apr 4, 4:50 AM CDTSpecial Weather StatementFWDJohnson25 min
Apr 4, 5:04 AM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant41 min
Apr 4, 5:05 AM CDTSpecial Weather StatementFWDErath25 min
Apr 4, 5:18 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Tarrant3 hr
Apr 4, 5:43 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hunt, Johnson, Kaufman, Rockwall and 1 more62 min
Apr 4, 5:44 AM CDTSpecial Weather StatementFWDFannin31 min
Apr 4, 5:57 AM CDTSpecial Weather StatementFWDCollin33 min
Apr 4, 6:15 AM CDTSevere Thunderstorm WarningFWDHunt50 min
Apr 4, 6:22 AM CDTSpecial Weather StatementFWDBosque, Hill23 min
Apr 4, 6:38 AM CDTSpecial Weather StatementFWDNavarro22 min
Apr 4, 6:40 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Van Zandt65 min
Apr 4, 6:52 AM CDTSpecial Weather StatementFWDHill38 min
Apr 4, 6:52 AM CDTSevere Thunderstorm WarningFWDHopkins53 min
Apr 4, 6:59 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hill, McLennan46 min
Apr 4, 7:14 AM CDTSpecial Weather StatementFWDHenderson31 min
Apr 4, 7:19 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt56 min
Apr 4, 7:43 AM CDTRiver Flood WarningFWDDallas3 hr
Apr 4, 7:47 AM CDTSpecial Weather StatementFWDHenderson28 min
Apr 4, 7:53 AM CDTSevere Thunderstorm WarningFWDAnderson, Henderson52 min
Apr 4, 7:58 AM CDTSevere Thunderstorm WarningFWDMilam47 min
Apr 4, 8:01 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon, Limestone59 min
Apr 4, 8:23 AM CDTSpecial Weather StatementFWDLeon, Robertson37 min
Apr 4, 8:26 AM CDTSevere Thunderstorm WarningFWDLeon, Robertson64 min
Apr 4, 8:30 AM CDTSevere Thunderstorm WarningFWDRobertson43 min
Apr 4, 9:34 AM CDTSpecial Weather StatementFWDAnderson26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.